# SDR IXXA20220429002

- Difficulty date: April 29, 2022
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N255CM
- Make and model: Boeing 737
- Aircraft serial: 22316
- Aircraft time: 90,166 hours, 23,601 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Crank Assy
- Part number: 113T13413
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP SUPPORT CRANK ARM SHAFT CORRODED.
